# SDR AALA2009031000570

- Difficulty date: March 10, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 54,780 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT CEILING LEFT SIDE JUST FORWARD OF LAVATORY INOPERATIVE.  RESEATED EMERGENCY LIGHT BATTERY FOR EMERGENCY LIGHT AT CEILING LEFT SIDE JUST FORWARD OF LAVATORY.
